# SDR UPS06M46519

- Difficulty date: March 24, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Sticking
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE REMOTE PRESS TEST INOP.  C/O T/S AND FOUND SWITCH STICKY.  ADJUSTED REMOTE PRESS TO TEST SWITCH AND REPLACED BATTERIES PER SMP WORKS NORMAL NOW M322380 CLOSED.
